On the distribution of digits in Cantor representations of integers

P. Kirschenhofer*, R. F. Tichy

*Corresponding author for this work

    Research output: Contribution to journalArticle

    Abstract

    Asymptotic formulas on the average values of the "sum of digits" function and the average numbers of occurrences of fixed subblocks in Cantor representations of integers are established. The theorems generalize a result by H. Delange [Enseign. Math.21 (1975), 31-47].

    Original languageEnglish
    Pages (from-to)121-134
    Number of pages14
    JournalJournal of Number Theory
    Volume18
    Issue number1
    DOIs
    Publication statusPublished - Feb 1984

    ASJC Scopus subject areas

    • Algebra and Number Theory

    Fingerprint

    Dive into the research topics of 'On the distribution of digits in Cantor representations of integers'. Together they form a unique fingerprint.

    Cite this